# SDR VNAA202107191111

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 25,409 hours, 19,182 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: PAI7005V
- Part serial: 72584
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCED THE SUN SHADE IN THE STANDBY COMPASS LIGHT, REPORTS SPARK, SMOKE, AND VISIBLE SLIGHT DAMAGE TO THE STANDBY COMPASS HOUSING. WHILE PUTTING UP THE SUN SHADE, PART OF SUNSHADE SPARKED AGAINST STANDBY COMPASS. LIGHT WAS ON DIM. SPARKED WITH LITTLE SMOKE, AND LIGHTS IN CABIN FLICKERED. SLIGHT DAMAGE TO MAG COMPASS HOUSING. REMOVED AND REPLACED DAMAGED STANDBY COMPASS BRACKET.  REMOVED AND REPLACED STANDBY COMPASS. PERFORMED OPS TEST OF WINDOW/WINDSHIELD HEAT TEMP CONTROLLERS. OPS TEST GOOD.
